# SDR DALA1208280674

- Difficulty date: February 11, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 64,657 hours, 29,322 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED STA 338 RBL 23-RBL 44.  REPAIRED PER B757 SRM 53-00-51 ON N/R 42955, THIS REPAIR IS RE-WRITTEN FROM ORIGINAL N/R 43191.
